# SDR AALA202510022574

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 28,295 hours, 11,334 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SOF EVENT.  VERY STRONG SMELL OF SWEATY MUSTY SOCKS DURING GROUND OPERATIONS AND THE DESCENT PHASE.  SMELL WAS PRESENT THROUGHOUT THE CABIN AND FLIGHT DECK.  SMELL DISSIPATED WITH PACKS OFF.  (OPEN)
